Skip to Main content Skip to Navigation
New interface
Journal articles

A combinatorial approach to products of Pisot substitutions

Abstract : We define a generic algorithmic framework to prove a pure discrete spectrum for the substitutive symbolic dynamical systems associated with some infinite families of Pisot substitutions. We focus on the families obtained as finite products of the three-letter substitutions associated with the multidimensional continued fraction algorithms of Brun and Jacobi–Perron. Our tools consist in a reformulation of some combinatorial criteria (coincidence conditions), in terms of properties of discrete plane generation using multidimensional (dual) substitutions. We also deduce some topological and dynamical properties of the Rauzy fractals, of the underlying symbolic dynamical systems, as well as some number-theoretical properties of the associated Pisot numbers.
Complete list of metadata
Contributor : Anne SIEGEL Connect in order to contact the contributor
Submitted on : Wednesday, September 9, 2015 - 3:56:44 PM
Last modification on : Tuesday, October 25, 2022 - 11:58:10 AM

Links full text



Valérie Berthé, Jérémie Bourdon, Timo Jolivet, Anne Siegel. A combinatorial approach to products of Pisot substitutions. Ergodic Theory and Dynamical Systems, 2016, 36 (6), pp.1757-1794. ⟨10.1017/etds.2014.141⟩. ⟨hal-01196326⟩



Record views